# SDR AALA202107078461

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 70,094 hours, 8,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON CEILING NEEDS RE-ATTACHING, FIRST CLASS, LEFT SIDE. RE-SECURED SIGN PER AMM 33-51-01.
